# SDR ASAA0540458

- Difficulty date: September 14, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65465512
- Condition: Corroded
- Location: Fs 807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND BS 807 SHEAR TIE CORRODED BETWEEN STRINGER 26-27 LEFT.  REMOVED DAMAGED SECTION OF SHEAR TIE, FABRICATED SHEAR TIE AND REPAIR PARTS AND INSTALLED PARTS IAW B737-400 SRM 53-00-07 FIG 101 AND 53-00-07 FIG 201.  (M)
